Your Cart

Your cart is empty

Home  >  Volume 9 (2005)

Relative Controllability and Null Controllability of Linear Delay Systems with Distributed Delays in the State and Control by; Vincent A. Iheagwam and Jerry U. Onwuatu. Vol.9, Pages 221-238.
Sale price: $5.00
Quantity:

Relative controllability and null controllability of linear delay systems with distributed delays in the state and control

by; Vincent A. Iheagwam and Jerry U. Onwuatu

Department of Mathematics and Computer Science, Federal University of Technology, Owerri, Nigeria

Click here to download abstract ( in pdf )
Close
Loading...